# SDR DALA2021031201408

- Difficulty date: March 11, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 65,713 hours, 30,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3264 LH SIDE- FRAME 20 DOOR STOP FITTING #7, HOLE #1 HAS CIRCULAR DAMAGE IN FRAME AND INTERCOSTAL HOLE. CORRECTIVE ACTION: COMPLIED WITH ER/A 590512- 14AD REV ORIGINAL SECTION 1.
